# SDR CALA2013093091546

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,178 hours, 23,635 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT INTERPHONE DOES NOT WORK..  AT DEPARTURE NO TIME TO WORK, COMPLIED WITH MEL. REPLACED FLIGHT INTERPHONE JACK ON NOSE GEAR, OPERATIONS CHECKED GOOD.
